MAUDE Adverse Event Report: BAXTER HEALTHCARE - DOMINICAN REPUBLIC MICRO-VOLUME EXTENSION SET; FILTER, INFUSION LINE

BAXTER HEALTHCARE - DOMINICAN REPUBLIC MICRO-VOLUME EXTENSION SET; FILTER, INFUSION LINE
Catalog Number 2N3342
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the tubing of a non-dehp three lead extension set had a hole which caused a leak.It was further reported that the hole was located between the upper two branches of tubing and the lower branch, in a portion of the tubing with no slide clamp.The issue was identified during use on a baby in the nicu (neonatal intensive care unit).It was reported that the patient was already on unspecified antibiotics at the time of the event.The set was in use to deliver total parental nutrition (tpn) to the patient.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information : the device was received for evaluation.A visual inspection was performed using the naked eye which observed that all components are correctly placed and according to product specifications, however, a pin hole was observed in the tubing.Due to the nature of the returned sample no functional testing was performed.The reported problem was verified.The cause of the condition was not determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
MICRO-VOLUME EXTENSION SET
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
haina, san cristobal
MDR Report Key9162099
Report Number1416980-2019-05448
Device Sequence Number16658459
Product Code FPB
UDI-Device Identifier00085412004778
UDI-Public(01)00085412004778
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K113227
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2N3342
Device Lot NumberDR18G18064
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2019
Initial Date Received by Manufacturer 09/10/2019
Supplement Date Received by Manufacturer10/24/2019
Initial Report FDA Received Date10/07/2019
Supplement Report FDA Received Date11/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1